MathSciNet Relay Station
MathSciNet bibliographic data
MR1084712 (92e:55012) 55P99 (55N99 55T99 57R19)
Halperin, Stephen; Vigué-Poirrier, Micheline The homology of a free loop space. Pacific J. Math. 147 (1991), no. 2, 311–324.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement